Title: On functions bounding the empirical distribution of uniform spacings
Authors: Beirlant, Jan ×
Vandermeulen, Ec
Ruymgaart, Fh
Vanzuijlen, Mca #
Issue Date: 1982
Publisher: Springer verlag
Series Title: Zeitschrift fur wahrscheinlichkeitstheorie und verwandte gebiete vol:61 issue:3 pages:417-430
ISSN: 0044-3719
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science